# SDR YENA201702170105

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 28,494 hours, 17,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT DISARM.   IT WAS FOUND THAT THE R1 DOOR GIRT BAR WAS CATCHING ON AFT GIRT BAR CLEAT SPRING PLATE.  LUBRICATED SPRING PLATE WITH DRY RELEASE LUBRICANT. CYCLED, ARMED R1 DOOR 5 CYCLES. OP CHECKED NORMAL PER AMM 52-41-40.
